Doctor insights on:
Red Rash On The Kneecap
I've been having some red rashes accompanied by a greenish color on my leg for about a week, and I think it's spreading.
Have it checked: This could be a number of things and hard to know what it is without looking at it. Most commonly, this could be reaction to something (like an allergy) or infection that may need to be treated. I suggest you see your doctor soon to have it checked out properly. ...Read more
I have red rashes on my leg. I feel like it's increasing. But I am not sure if it's bed bugs or somethings else. I don't have rashes anywhere else.
Please set up an appointment to see a skin specialist.
Hope all goes well - please keep me posted. ...Read more
I fell down and had an abrasion on my leg. Now the wound is healed but there are red itchy rashes (dots) around it and spreading! What could it be?
I've just had a new tatoo done on my leg, and rashes are starting to develop, it's red, sore and painful, what cream should I use?
Rash in tattoo: See a dermatologist. You may have an infection from tattoo equipment or reaction related to the tattoo ink. ...Read more
Dr, I have severe itching in leg with red rashes for last two days & reduces on Avil tab. 'm on warf 6mg & HCQ 400. Is it medicine's allergy?
Probably not: But you need to talk to your doctor about this issue. Warfarin rash tends to induce huge bruises and likely more generalized than confined to the legs. However it is possible that this may be from HCQ especially if it had been introduced within the past month or so. If problem persists, you may need to see a dermatologist. If it is helped by Advil, (ibuprofen) I would look for the presence of vasculitis. ...Read more
Doubt it: Cpx is a rash that generally starts around the neck and face before spreading elsewhere. The pox starts as a small bump that quickly becomes a blister about 2X the size of a BB shot, ruptures and begins to dry all in the space of 12 hrs. They come up in waves of half a dozen or more. Your description does not bear any resemblance to this. ...Read more
Hi...I was taking Augmentin for 2 days and developed a rash on my leg and on the head of my penis, the redness on my leg is going away but on my peni?
Reasonable to. ..: To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative. Being not anaphylactic in nature, future repetitive experience may tell. At present, just leave it alone if bearable or just apply steroid-containing skin cream lightly 1-2 times daily and watch for 3-5 days; if not resolving as wished or worsening, seek evaluation and counseling timely. ...Read more
11 y.I. F with intermittent knee pain above & below kneecap. No known injury, redness, swelling or pain to touch. Athletic in softball & cheer.
Hi I have poison oak rashes under my kneecap and around that area. I was just wondering when you know it is starting to heal.
You left out too muc: Where do you live? Are you sure of the cause of this? "Poison Oak" is in western US. The rash is an allergic reaction. It would be unusual for it to be confined to the area described and unusual to be the same on both sides. Eczema is common behind the knees. The duration depends on the diagnosis, 4 weeks after contact with a plant, much longer if eczema. Both respond to prescription cortisones. ...Read more
11y.o. Female Intermittent pain to R knee X 1 year. "Hurts behind kneecap". No edema, redness or point tenderness, no known injury. Softball&cheer?
Uncertain: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. Once accurately assessed a treatment plan can be developed. ...Read more
Possibly vascular: Small dilated blood vessels can look like spiders and are actually called spider angiomas. If there are many spider angiomas, a person would need to be evaluated, as there are several health conditions that can cause it. For a more definitive diagnosis, please see your dermatologist. Spider angiomas can be treated with a vascular laser. ...Read more
About a 1 1/2 months ago I saw a rash on my leg. Slightly red. Then it spread to the side of my leg and is also more red at the moment. I am worried.?
Need more info: A photo uploaded to Health Tap would be ideal. Otherwise, can you describe exactly how big it is? Such as length and width? Also - it's it 'warm' to touch? Compared to the surrounding skin? Does it hurt if you touch it? Does it itch? Any other symptoms such as fever or chills? You could have an infection of the skin, or it could be an allergy of some kind. More information is needed. Talk to a doc ...Read more
Leg itch: A natural question would be to ask if you came in contact with Poison Ivy or Poison Oak. In any event, if the rash is not spreading you can try Lotrisone (clotrimazole and betamethasone) creme which is over-the-counter. This should help to clear it up. If the rash is spreading you should probably see a Dermatologist. ...Read more
See your doctor.: You should see your own doctor. Without seeing the rash, it is difficult to determine the cause. Your doctor should be able to do that by his/her examination and then recommend proper treatment. ...Read more
My husband has a non itchy red rash like area on leg, he got it when he was 22years old and never went away. What could it be?
About a thousand thi: A priest and a kangaroo walk into a bar. What game is on the TV? ...Read more
My 10 year old son has a small bumpy red rash on his outer leg that has spread a small amount over the last couple days and oozes clear?
Insect Bite Allergy:
Most probably it is insect bite with cutaneous allergic response. He might have scratched it which is causing oozing. Keep the area clean, give some anti itch medicine / cream.
Make sure, it is not tick bite with spreading red rash, changing places. Then he will need evaluation by his pediatrician. ...Read more
If I stand still at night for a minute leg/fet go red like a rash, when I move around it will fade. But during the day they look normal when standing?
Pooling your blood: The muscles act as a pump to pump the blood from your feet, . When you stand you get the blood to pool. Walking helps the body move it back to you heart. WE may also call this acrocyanosis. As the blood sits the oxygen is removed and thus it turns blue as the red cells lose their oxygen. Your physician can clarify if there are other medical problems. ...Read more
Can't diagnose with: This info. These lesions need to be visualized & a history needs to be obtained in order to make an accurate diagnosis. Sometimes lab testing or biopsy is necessary. ...Read more
I have a bad cut on my leg for a few weeks that I think might be infected. It has a red bumpy rash around it and it produces discharge.
I have developed a rash on the inside of my leg, it has been there for at least a month now, it's red, burns, and apears to be getting bigger anworse?
See a dermatologist: It is important to get an evaluation of this rash by a dermatologist. There are several causes of rash that look like what you have described. Some of them can be cause by bacteria, yeast or fungus. They can also be related to allergies to dye or products and it can also be autoimumme like in cases of inverted psoriasis. It is best to see a dermatologist to give you the correct treatment. ...Read more
It depends: Rash is a descriptive term rather than a diagnosis. It can be caused by many things. It would be best that you see your doctor to make the right diagnosis or refer you to a dermatologist. Treatment depends on underlying cause. ...Read more
We cannot see: The photo in your file. This is HealthTap BASIC - not the one of the treatment/ consult sites on HealthTap. ...Read more
IDK either: "Red rash" is a rather vague term. Intensity? Duration? Exact location on your leg? Other medical problems? Affected by heat/cold? In other words, please see a GP or Dermatologist for an informed discussion of your issue. ...Read more
Using neosporin?: If you are using neosporin on your cut, you are likely having some allergic reaction to the neosporin--a very commom, yet overlooked condition. I would stop that, keep the skn/wpund dry with a little rubbing alcohol 3-4x/day for a few days and you should be good. If not better, call your doc. Good luck. ...Read more
Dermographism or dermatographism is an exaggerated wealing tendency when the skin is stroked. It is the commonest form of physical urticaria.
In 25-50% of normal people firm stroking of the skin produces first a white line, then a red line, then slight swelling down the line of the stroke, and a mild red flare in the surrounding skin. In 5% of the population this response is exaggerated. ...Read more
I have raised red circular patchy rash on my chest, leg, and back, Not itchy or painful. Localized. What could this be?
Tinea corporis: Tine a corporis is a common fungal skin problem which is easily treated with prescription medicine (cream or lotion). I would visit with your primary care physician to obtain a prescription. ...Read more
I have pitting leg Edema and red rash after walking a lot. The red rash is going away but not edema. Have it for 5 days now?
You need to see your: Doctor to reduce swelling. Until you see doc start using support stockings or spans and avoid salt. ...Read more
My daughter has a rash that is red and dark purple clusters she has had this for a year at least it is on her upper right leg?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. She probably needs a biopsy. ...Read more